An abstract semilinear first order differential equation in the hyperbolic case

Tom 61 / 1995

Jan Bochenek Annales Polonici Mathematici 61 (1995), 13-23 DOI: 10.4064/ap-61-1-13-23

Streszczenie

This paper is devoted to the investigation of the abstract semilinear initial value problem     $du/dt = A(t)u + f(t,u), u(0) = u_0$, in the "hyperbolic" case.

Autorzy

  • Jan Bochenek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek